# SDR ASAA2021083035837

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,517 hours, 13,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT/SALIDA LIGHT COVER IN FWD GALLEY BY R1 DOOR CAME OFF. GROUNDED - YES. REPLACED R1 E LIGHT COVER IN REF TO B737-800 AMM 33-51-01. OK FOR SERVICE.
